American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16N20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Victor P. Camillo and Pace P. Nielsen. Half-orthogonal sets of idempotents. Trans. Amer. Math. Soc. 368 (2016) 965-987.
Abstract, references, and article information   
View Article: PDF

[2] Mart Abel. On algebraic properties of the spectrum and spectral radius of elements in a unital algebra. Contemporary Mathematics 645 (2015) 1-12.
Book volume table of contents   
View Article: PDF

[3] Jan Okniński. On the semiprimitivity of finitely generated algebras. Proc. Amer. Math. Soc. 142 (2014) 4095-4098. MR 3266980.
Abstract, references, and article information   
View Article: PDF

[4] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information   
View Article: PDF

[5] S. C. Featherstonhaugh, A. Caranti and L. N. Childs. Abelian Hopf Galois structures on prime-power Galois field extensions. Trans. Amer. Math. Soc. 364 (2012) 3675-3684.
Abstract, references, and article information   
View Article: PDF

[6] Mary Flagg. The role of the Jacobson radical in isomorphism theorems. Contemporary Mathematics 576 (2012) 77-88.
Book volume table of contents   
View Article: PDF

[7] Amiram Braun. On bimodules over Noetherian PI rings. Proc. Amer. Math. Soc. 138 (2010) 847-852. MR 2566550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. Linchenko and S. Montgomery. Semiprime smash products and $H$-stable prime radicals for PI-algebras. Proc. Amer. Math. Soc. 135 (2007) 3091-3098. MR 2322738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. V. Kelarev. Radicals of algebras graded by cancellative linear semigroups. Proc. Amer. Math. Soc. 124 (1996) 61-65. MR 1291778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Phillip Schultz. A counterexample in Jacobson radicals . Proc. Amer. Math. Soc. 122 (1994) 961-964. MR 1260180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yu Lee Lee. A note on the Jacobson radical . Proc. Amer. Math. Soc. 118 (1993) 337-338. MR 1131037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia